MENU

You are here

Publications

Export 412 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
I
Antonini P, De Philippis G, Gigli N. The injectivity radius of Lie manifolds. ArXiv e-prints [Internet]. 2017 . Available from: https://arxiv.org/pdf/1707.07595.pdf
Dabrowski L, Landi G. Instanton algebras and quantum 4-spheres. Differential Geom. Appl. 16 (2002) 277-284 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3134
Dabrowski L, Landi G, Masuda T. Instantons on the Quantum 4-Spheres S^4_q. Comm. Math. Phys. 221 (2001) 161-168 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3135
De Sole A, Kac VG, Valeri D. Integrability of Dirac reduced bi-Hamiltonian equations. SISSA; 2014. Available from: http://hdl.handle.net/1963/7247
Dubrovin B, Fokas AS, Santini PM. Integrable functional equations and algebraic geometry. Duke Mathematical Journal. Volume: 76, Issue: 2, Pages: 645-668 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/6482
Dubrovin B. Integrable systems and classification of 2D topological field theories. In: Integrable systems : the Verdier memorial conference : actes du colloque international de Luminy / Olivier Babelon, Pierre Cartier, Yvette Kosmann-Schwarzbach editors. - Boston [etc.] : Birkhauser, c1993. - p. 313-359. Integrable systems : the Verdier memorial conference : actes du colloque international de Luminy / Olivier Babelon, Pierre Cartier, Yvette Kosmann-Schwarzbach editors. - Boston [etc.] : Birkhauser, c1993. - p. 313-359. SISSA; 1993. Available from: http://hdl.handle.net/1963/6478
Dubrovin B. Integrable systems in topological field theory. Nuclear Physics B. Volume 379, Issue 3, 1992, pages : 627-689 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/6477
Dal Maso G, Paderni G. Integral representation of some convex local functionals. Ricerche Mat. 36 (1987), no. 2, 197-214 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/497
Correggi M, Dell'Antonio G, Figari R, Mantile A. Ionization for Three Dimensional Time-dependent Point Interactions. Comm. Math. Phys. 257 (2005) 169-192 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2297
Dubrovin B, Kapaev A. On an isomonodromy deformation equation without the Painlevé property. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6466
Cotti G, Dubrovin B, Guzzetti D. Isomonodromy deformations at an irregular singularity with coalescing eigenvalues. Duke Math. J. [Internet]. 2019 ;168:967–1108. Available from: https://doi.org/10.1215/00127094-2018-0059
D'Andrea F, Dabrowski L, Landi G. The Isospectral Dirac Operator on the 4-dimensional Orthogonal Quantum Sphere. Comm. Math. Phys. 279 (2008) 77-116 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2567
D'Andrea F, Dabrowski L, Landi G. The Isospectral Dirac Operator on the 4-dimensional Orthogonal Quantum Sphere. Comm. Math. Phys. 279 (2008) 77-116 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2567
K
Dal Maso G, Defranceschi A. A Kellogg property for µ-capacities. Boll. Un. Mat. Ital. A (7) 2, 1988, no. 1, 127-135 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/492
Dal Maso G, Defranceschi A. A Kellogg property for µ-capacities. Boll. Un. Mat. Ital. A (7) 2, 1988, no. 1, 127-135 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/492
L
Dal Maso G, Orlando G, Toader R. Laplace equation in a domain with a rectilinear crack: higher order derivatives of the energy with respect to the crack length. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7271
Daneri S, Savarè G. Lecture notes on gradient flows and optimal transport. In: Cambridge University Press; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/35093
Dal Maso G, Toader R. Limits of Dirichlet problems in perforated domains: a new formulation. Rend. Istit. Mat. Univ. Trieste 26 (1994) 339-360 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/3649
Dal Maso G, Defranceschi A. Limits of nonlinear Dirichlet problems in varying domains. Manuscripta Math. 61 (1988), no. 3, 251-278. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/536
Dal Maso G, Defranceschi A. Limits of nonlinear Dirichlet problems in varying domains. Manuscripta Math. 61 (1988), no. 3, 251-278. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/536
Dal Maso G, Defranceschi A. Limits of nonlinear Dirichlet problems in varying domains. (Italian). Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 81, 1987, no. 2, 111-118 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/486
Dal Maso G, Defranceschi A. Limits of nonlinear Dirichlet problems in varying domains. (Italian). Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 81, 1987, no. 2, 111-118 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/486
Dal Maso G, Carriero M, Leaci A, Pascali E. Limits of obstacle problems for the area functional. Partial differential equations and the calculus of variations : essays in honor of Ennio De Giorgi. - Boston : Birkhauser, 1989. - p. 285-309 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/577
Dal Maso G, De Cicco V, Notarantonio L, Tchou NA. Limits of variational problems for Dirichlet forms in varying domains. Journal des Mathematiques Pures et Appliquees. Volume 77, Issue 1, January 1998, Pages 89-116 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6440
Dal Maso G, De Cicco V, Notarantonio L, Tchou NA. Limits of variational problems for Dirichlet forms in varying domains. Journal des Mathematiques Pures et Appliquees. Volume 77, Issue 1, January 1998, Pages 89-116 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6440

Pages

Sign in